# SDR AALA202404019523

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 10,674 hours, 2,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: L1 Survival Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JC 26C00025002 FOUND L1 DOOR SURVIVAL KIT LANYARD ROUTED INCORRECTLY REMOVED L1 SLIDE RAFT AND RE-ROUTED SURVIVAL KIT LANYAD IAW JC 26C00025002 AND RE-INSTALLED SLIDE IAW AMM 25-62-44
